Log in
Anxiety Support
36,828 members40,116 posts

Wellbutrin and alcohol

So I started taking Wellbutrin during the day and zanax at night last week and Friday I went out drinking with some friends. Supposedly I got into an argue over the phone with my fiancé and made several calls to him that I don't remember and now we are fighting and things just don't feel the same. I guess I blacked out at some point while I was doing these things and I only had a few beers. Has anyone ever had this happen and how do I take back how I acted if I can't even remember that I did it?

3 Replies
oldestnewest

You tell your fiance hey look i think the medications and the alcohol combined made me have a black out i truly do not recall calling you and fighting with you i can only tell you im sorry for what ever I did when i blacked out all we can do now is move forward and ensure this wont happen again and to make sure that stays in action I will call the doctor and ask if the medications mixed with alcohol can havr this black out effect but for now can we put aside our argument that i donot remember and focus on why it happened and work from there because arguig about something ai truly dont remember doing is pointless and stressful

Reply

He's causing me more anxiety. I can feel the tension in the air. He went a whole 24 hours without contacting me ignoring me and not responding to my texts because of what I said and I never knew it happened so I felt like I was gonna have a break down not knowing why he was ignoring me. Now I feel like he's holding it against me and things won't be the same. But I have never turned my back on him when he did certain things that hurt my feelings we talked about it and everything was fine. Sometimes I feel like I just want to give up on everything

Reply

Hi! you take mood altering medications that are prescription meds ordered by your doctor. If you were aware that drinking alcohol would basically be mixing another "drug" with the ones you are taking, I'm not certain what to tell you.

I'm sorry you had such a bad experience by mixing the drugs, but don't know you or your bf and what would be the best way to mend your current situation.

But I do think your health comes first and perhaps a consultation with your doctor about the affects of alcohol with your rx medication should be discussed.

If the doctor does not believe your reaction was related to the alcohol, maybe you need his help to determine what caused your blackout and unusual behavior.

Not remembering what one does after drinking and using drugs even rx medications is not uncommon. Some people may not remember what they've done or said even if not blacked out...they can be awake and forget things they do too. These are called "brown outs" by some people. But they are still responsible for their actions. You surely know alcohol alone can cause all kinds of behavior and black outs or brown outs.

Maybe you can explain to your bf you regret your behavior and are going to talk with your doctor so you know how to keep it from happening again.

Best luck. :)

1 like
Reply

You may also like...